Publications with C. Morgan

All publications by Charles Morgan and S. Shelah

Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:963 Cummings, J., Džamonja, M., Magidor, M., Morgan, C., & Shelah, S. (2017). A framework for forcing constructions at successors of singular cardinals. Trans. Amer. Math. Soc., 369(10), 7405–7441. arXiv: 1403.6795 DOI: 10.1090/tran/6974 MR: 3683113